# SDR UIEA2018100202162

- Difficulty date: October 2, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,572 hours, 15,527 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE APU FIRE LOOP 1. PERFORMED APU FIRE DETECTION OPERATIONAL TEST PER AMM 26-15-00, CHECKED GOOD.
